MathSciNet Relay Station
MathSciNet bibliographic data
MR1911485 (2003c:93050) 93C15 (49N10)
Zhu, Jiandong; Ma, Shuping; Cheng, Zhaolin Singular LQ problem for nonregular descriptor systems. IEEE Trans. Automat. Control 47 (2002), no. 7, 1128–1133.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement